MAUDE Adverse Event Report: TYBER MEDICAL FLOWERTOE CANNULATED; BONE COMPRESSION SCREW

TYBER MEDICAL FLOWERTOE CANNULATED; BONE COMPRESSION SCREW
Model Number FHT 200
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of investigation, there was no capa and no trends associated with this event type.The product has not been returned for evaluation, and therefore cannot be evaluated.A review of the lot was conducted and found no non-conformances associated with this specific complaint type.The lot met release requirements.Complaints of this nature are monitored through tracking and trending.If a trend is detected, further investigation will be conducted throught he capa/continuous improvement process.Not further action is required at this time.(b)(4).
 
Event or Problem Description
"in a phone call on (b)(6) 2021, (b)(6) noted that two implants broke during dr.(b)(6) case.The first broken implant was described as snapping when it was being screwed in, specifically at the head of the implant where "it's connected to where it's broached." this implant was disposed of and a new implant was effectively used.The second implant also broke is a similar location when trying to screw in the implant.(b)(6) also noted that the implant tip appeared broken.However, the metal threading was described as also "unraveling" and "disintegrating." this metal threading came off of the implant and was lodged in the patient.The doctor made an incision near the implant site and was able to successfully remove the metal threading without using x-ray.The doctor was frustrated due to the two events and ended up using k-wires for fixation as an alternative.It was noted that the surgery time increased from 1.5-2 h to 3.5-4 h due to the two events.However, the patient was noted to have no adverse events as of their follow-up visit on (b)(6) 2021.Dr.(b)(6) described the implants as being very "delicate" and recommended creating a more flexible implant design.".

Brand Name
FLOWERTOE CANNULATED
Common Device Name
BONE COMPRESSION SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
suite 310
bethlehem PA 18017
MDR Report Key11445543
Report Number3012966183-2021-00008
Device Sequence Number3539678
Product Code HWC
UDI-Device Identifier00840118114035
UDI-Public00840118114035
Combination Product (Y/N)N
PMA/510(K) Number
K170571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2024
Device Model NumberFHT 200
Device Catalogue NumberFHT 200
Device Lot Number158501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;